# SDR ZIAA96015

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1110
- Engine: Allsn 501D13
- System (JASC): 7250 · Turbine Section
- Part: Bearing Support
- Part number: 6844936
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ANC - DURING TAKEOFF FROM ADQ, HAD FIRE WARNING INDICATION ON NR 3 ENGINE.  E-HANDLE PULLED AT 22.37Z.  CREW ELECTED TO PROCEED TO ANC.  FOUND NR 3 ENGINE REAR TURBINE BEARING SUPPORT COCKED AND CRACKED 75 PERCENT OF ITS CIRCUMFERENCE, THUS DIRECTING EXHAUST GASES/HEAT TO ZONE 4 FIRE DETECTION ELEMENT.  REPLACED NR 3 REAR TURBINE BEARING SUPPORT.  OPERATIONAL CHECK NORMAL.  (M)
